# SDR IPXA2024111955145

- Difficulty date: November 7, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 27,594 hours, 17,005 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5024N400001SSG
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE 231 SG PANEL IS BROKEN. DOT 75-059 HA-75. FABRICATED MAIN DECK STRUCTURE PANEL 231SG IAW SREO A300-16407-REQ001
